# SDR DL72S952942

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495DA
- Make and model: Boeing 727232
- Aircraft serial: 21075
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: Nr 8 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING F-1 LETTER CHECK - .75 INCH CRACK BELOW NB 8 SLAT O/B STOP PAD.  REPAIRED PER MM 75-54-0.
